# SDR AMW2002F00004

- Difficulty date: September 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Engine: Pwa PT6A11
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Dirty
- Location: Pax Door
- Part time: 14,559 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE INITIAL CLIMB, THE CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  THE CREW THEN RETURNED TO THE FIELD WITHOUT ANY FURTHER INCIDENT.  NO TEARDOWN REPORT IS REQUIRED.  THE CORRECTIVE ACTION WAS THAT THE DOOR SWITCH WAS CLEANED.
